# SDR CALA2021020800137

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 84,159 hours, 32,395 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6031) POSSIBLE CRACKS ON LT FWD OVERWING EXIT DOOR IN AREA OF LH LOAD TRANSMITTING PROFILE (MARKED). REF BY PEMCO NR.10449.0518 REMOVED AND REPLACED 1 EA. FRAME SEGMENT IAW A320 SRM 51-72-11-9 11-001 SH1-3. COMPLETED BY V916555 CO-SIGN P181. INSP BY Q957, ENTERED BY V928371. REMOVED AND REPLACED 1 EA. FRAME SEGMENT IAW A320 SRM 51-72-11-9 11-001 SH1-3. COMPLETED BY V916555 CO-SIGN P181. INSP BY Q957, ENTERED BY V928371.
